Saw Palmetto Overdose
Little is known about the possible symptoms and effects of a saw palmetto overdose. Since the herbal supplement may increase the risk of bleeding, an overdose may lead to bleeding. It is also not known how to best treatment a saw palmetto overdose, but treatment may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Saw palmetto (Serenoa repens) is an herb that is often used in supplements for treating enlarged prostate symptoms, although it is sometimes used for other purposes as well. The effects of a saw palmetto overdose will vary, depending on the saw palmetto dosage, as well as other factors.
If you happen to overdose on saw palmetto, seek immediate medical attention.
Little is known about the possible symptoms and effects of a saw palmetto overdose, or even how much saw palmetto will cause an overdose. Theoretically, saw palmetto may increase the risk of bleeding, although this has not been confirmed in humans, and it is possible that a saw palmetto overdose could lead to bleeding. Other unpredictable overdose symptoms are possible due to contaminants that may be found in some saw palmetto supplements.
It is not known how to best treat a saw palmetto overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused bleeding, then supportive treatment might include giving a blood transfusion or using medications or procedures to control bleeding.
It is important that you seek prompt medical attention if you believe that you may have overdosed on saw palmetto.